# SDR DALA2018092105701

- Difficulty date: September 20, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 118,502 hours, 16,773 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS PRIMARY ALTIMETER FAILED IN FLIGHT FOR 5 MINUTES, TAPPED ON GLASS AND IT STARTED WORKING AGAIN. REPLACED CAPTAINS ALTIMETER.
